# SDR C2XA06IA029

- Difficulty date: March 3, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 10,695 hours, 8,191 cycles
- Engine: Allsn AE3007A
- Engine time: 14,908 hours, 13,170 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 23054443
- Condition: Cracked
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IAH - THE CREW REPORTED AN ENGINE 1 LOW OIL PRESSURE (ENGINE FAILURE).   THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED OIL PRESSURE LINE TO THE AGB, OPERATIONAL AND LEAK CHECKS WITH NO DEFECTS NOTED IAW EXPRESSJET ENGINEERING AUTHORIZATION EA7920-01007, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
